# SDR QXEA200700972

- Difficulty date: June 17, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 15,515 hours, 15,494 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: De Ice Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLI FLIGHT NR 2491: INTERMITTENT DEICE PRESSURE CAUTION LIGHT WHEN BOOTS WERE SELECTED.  LIGHT WENT OUT WHEN THE CHECKLIST WAS RUN.  MAINTENANCE C/W OPERATION OF CHECKLIST IAW AMM TASK 30-11-00-710-804 WITH NO DEFECTS NOTED AND OPERATED BOOTS NUMEROUS TIMES TO ENSURE DEICE PRESSURE CAUTION LIGHT DID NOT ILLUMINATE.  LIGHT DID NOT COME ON.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
